Weakly dense subsets of the measure algebra

Description

Citation

Title Weakly dense subsets of the measure algebra
Author(s) Maxim R. Burke
Journal Proceedings of the American Mathematical Society
Date 1989
Volume 106
Issue 4
Start page 867
End page 875

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 216

Adding this citation to "My List" will allow you to export this citation in other styles.